# SDR AALA202111308556

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 17,495 hours, 6,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266302800
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L= 0.913 IN. W= 0.792 IN. D= 0.135 IN. ON AFT GALLEY AREA FLOOR BEAM LOCATED FROM FR68 TO FR70 AT Y160. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001 AND DRAWING D53472001'
